# SDR IPXA2013112700969

- Difficulty date: November 23, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ATB -DURING CLIMB FLAPS WOULD NOT RETRACT.  EMERGENCY DECLARED PERFORMED FSEU BITE IAW FIM 27-51-00-815. NO FAULTS NOTED. CYCLED FLAPS SEVERAL TIMES. SYS WORKING OK.
